Alert archive / Arkansas / Red Flag Warnings in 2016

Red Flag Warning 5, NWS Little Rock, AR

April 6, 201610 counties in Arkansas

NWS Little Rock, AR issued this red flag warning at Apr 6, 2016, 2:08 PM CDT for 10 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2016, 2:08 PM CDT (19:08 UTC)
Expired
Apr 6, 2016, 8:00 PM CDT
In force
6 hr
Issued by
NWS Little Rock, AR

Counties Calhoun County, AR, Clark County, AR, Dallas County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WWUS84 KLZK 061908
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
208 PM CDT WED APR 6 2016

...NEAR RED FLAG CONDITIONS COULD BE SEEN THIS AFTERNOON...

ARZ030-037>042-052-070100-
/O.UPG.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/
/O.NEW.KLZK.FW.W.0005.160406T1908Z-160407T0100Z/
LOGAN-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-PIKE-
208 PM CDT WED APR 6 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW
HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES
030...037...038...039... 040...041...042 AND 052...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS OF
  THE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM
  SUBIACO...TO SHERIDAN...TO HAMPTON.

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND 
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW 25 PERCENT
  ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES FORECAST
  TO CONTINUE TO DROP THROUGH THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ARZ043-053>055-062-066-067-070100-
/O.NEW.KLZK.FW.W.0005.160406T1908Z-160407T0100Z/
SALINE-CLARK-HOT SPRING-GRANT-DALLAS-OUACHITA-CALHOUN-
208 PM CDT WED APR 6 2016

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW
HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES
043...053...054...055... 062...066 AND 067...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS OF
  THE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM
  SUBIACO...TO SHERIDAN...TO HAMPTON.

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND 
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW 25 PERCENT
  ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES FORECAST
  TO CONTINUE TO DROP THROUGH THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ARZ003>005-012-013-021>023-031-070000-
/O.CON.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/
BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-CONWAY-
208 PM CDT WED APR 6 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES
003...004... 005...012...013...021...022...023 AND 031...

* AFFECTED AREA: MUCH OF THE WESTERN AND NORTHWESTERN PORTIONS 
  OF THE AREA...OR GENERALLY ALONG AND WEST OF A LINE FROM 
  MOUNTAIN HOME...TO MORRILTON...TO HOT SPRINGS...TO 
  MURFREESBORO. 

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND 
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30 
  PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA. 
  SOME LOCATIONS COULD DROP BELOW 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
2 follow-up statements
040 
WWUS84 KLZK 061912 AAC 
RFWLZK

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
212 PM CDT WED APR 6 2016

...RED FLAG CONDITIONS WILL BE SEEN THIS AFTERNOON...

ARZ030-037>043-052>055-062-066-067-070100-
/O.CON.KLZK.FW.W.0005.000000T0000Z-160407T0100Z/
LOGAN-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PIKE-CLARK-
HOT SPRING-GRANT-DALLAS-OUACHITA-CALHOUN-
212 PM CDT WED APR 6 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES
030...037...038...
039...040...041...042...043...052...053...054...055...062... 066
AND 067...

* AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS 
  OFTHE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM 
  SUBIACO...TO SHERIDAN...TO HAMPTON. 

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND 
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW25 
  PERCENT ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES 
  FORECAST TO CONTINUE TO DROP THROUGH THIS AFTERNOON. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ARZ003>005-012-013-021>023-031-070000-
/O.CON.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/
BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-CONWAY-
212 PM CDT WED APR 6 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES
003...004... 005...012...013...021...022...023 AND 031...

* AFFECTED AREA: MUCH OF THE WESTERN AND NORTHWESTERN PORTIONS 
  OF THE AREA...OR GENERALLY ALONG AND WEST OF A LINE FROM 
  MOUNTAIN HOME...TO MORRILTON...TO HOT SPRINGS...TO 
  MURFREESBORO. 

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND 
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30 
  PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA. 
  SOME LOCATIONS COULD DROP BELOW 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
792 
WWUS84 KLZK 061929
RFWLZK

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
229 PM CDT WED APR 6 2016

...RED FLAG CONDITIONS WILL BE SEEN THIS AFTERNOON...WITH NEAR RED
FLAG CONDITIONS POSSIBLE AGAIN THURSDAY AFTERNOON...

ARZ030-037>043-052>055-062-066-067-070615-
/O.NEW.KLZK.FW.A.0004.160407T1800Z-160408T0000Z/
/O.CON.KLZK.FW.W.0005.000000T0000Z-160407T0100Z/
LOGAN-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PIKE-CLARK-
HOT SPRING-GRANT-DALLAS-OUACHITA-CALHOUN-
229 PM CDT WED APR 6 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES
030...037...038...
039...040...041...042...043...052...053...054...055...062... 066
AND 067... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR
FIRE WEATHER ZONES
030...037...038...039...040...041...042...043...052...053...054...
055...062...066 AND 067...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS 
  OFTHE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM 
  SUBIACO...TO SHERIDAN...TO HAMPTON. 

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND 
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW25 
  PERCENT ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES 
  FORECAST TO CONTINUE TO DROP THROUGH THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ARZ003>005-012-013-021>023-031-070615-
/O.NEW.KLZK.FW.A.0004.160407T1800Z-160408T0000Z/
/O.CON.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/
BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-CONWAY-
229 PM CDT WED APR 6 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER
ZONES 003...004... 005...012...013...021...022...023 AND 031...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE
WEATHER ZONES 003...004...005...012...013...021...022...023 AND
031...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* AFFECTED AREA: MUCH OF THE WESTERN AND NORTHWESTERN PORTIONS 
  OF THE AREA...OR GENERALLY ALONG AND WEST OF A LINE FROM 
  MOUNTAIN HOME...TO MORRILTON...TO HOT SPRINGS...TO 
  MURFREESBORO. 

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND 
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30 
  PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA. 
  SOME LOCATIONS COULD DROP BELOW 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ARZ014-024-032-044-063-068-070615-
/O.NEW.KLZK.FW.A.0004.160407T1800Z-160408T0000Z/
STONE-CLEBURNE-FAULKNER-PULASKI-CLEVELAND-BRADLEY-
229 PM CDT WED APR 6 2016

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE
WEATHER ZONES 014...024...032...044...063 AND 068...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

* AFFECTED AREA: MUCH OF THE WESTERN ARKANSAS...OR GENERALLY ALONG
  AND WEST OF A LINE FROM MOUNTAIN HOME...TO LITTLE ROCK...TO
  WARREN.

* WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND
  NORTHWEST...WITH SOME HIGHER GUSTS.

* HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30
  PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA.
  SOME LOCATIONS COULD DROP BELOW 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Apr 6, 12:31 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Apr 6, 12:31 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1231 PM CDT WED APR 6 2016

.AVIATION...

SHOWERS AND ITS ASSOCIATED COLD FRONT IS CURRENTLY MOVING THROUGH
ARKANSAS. CONTINUING TO SEE REPORTS OF RA AT KHRO/KBPK/KLIT WITH
SOME TEMPORARY MVFR CEILINGS. ALREADY BEGINNING TO SEE THE BACK
EDGE OF THE CLOUDS MOVING INTO WESTERN ARKANSAS AND WILL CONTINUE
TO SEE CLOUDS ERODE THIS AFTERNOON. CONDITIONS WILL BE BREEZY THIS
AFTERNOON AND AGAIN ON THURSDAY. DID INCLUDE SOME WIND SHEAR AT
KHRO AND KBPK DURING THE EARLY MORNING HOURS...BUT SHOULD BE LESS
OF AN IMPACT AFTER 15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     73  49  74  45 /  50   0  10  10
CAMDEN AR         79  50  79  51 /  30   0  10  10
HARRISON AR       69  44  70  40 /  40   0  10  10
HOT SPRINGS AR    75  49  79  49 /  20   0  10  10
LITTLE ROCK   AR  75  50  77  48 /  30   0  10  10
MONTICELLO AR     76  51  78  51 /  30  10  10  10
MOUNT IDA AR      75  48  78  47 /  30   0  10  10
MOUNTAIN HOME AR  68  46  72  42 /  50   0  10  10
NEWPORT AR        69  47  73  42 /  40   0  10  10
PINE BLUFF AR     77  49  77  49 /  30   0  10  10
RUSSELLVILLE AR   74  46  77  45 /  40   0  10  10
SEARCY AR         72  47  75  44 /  40   0  10  10
STUTTGART AR      75  47  76  46 /  40   0  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FIRE WEATHER WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE-
CONWAY-GARLAND-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-PIKE-
POLK-POPE-SCOTT-SEARCY-VAN BUREN-YELL.

&&

AVIATION...65
Hazardous weather outlook, Apr 6, 4:01 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 AM CDT WED APR 6 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
401 AM CDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE STATE TODAY...WITH SOME SHOWERSAND
ISOLATED THUNDERSTORMS POSSIBLE ALONG AND AHEAD OF THIS FRONT.
HOWEVER...THE THREAT FOR WIDESPREAD SEVERE WEATHER WITH THIS
FRONT WILL REMAIN LOW.

BREEZY CONDITIONS WILL BE SEEN THROUGH THIS AFTERNOON...WITH WINDS
OF 15 TO 25 MPH EXPECTED. GUSTS COULD EXCEED 30 MPH. WINDS WILL BE
SOUTHERLY AHEAD OF THE COLD FRONT...THEN SWITCH TO THE WEST AND
NORTHWEST BEHIND THE FRONT.

MUCH DRIER AIR WILL MOVE INTO THE STATE BEHIND THIS FRONT. WITH
THE BREEZY CONDITIONS EXPECTED...THE WILD FIRE THREAT WILL
INCREASE DRAMATICALLY AS A RESULT...ESPECIALLY ACROSS WESTERN AND
NORTHWESTERN SECTIONS OF THE AREA. THESE CONDITIONS COULD LEAD TO
RAPID FIRE GROWTH...AND AS A RESULT...ANY OUTDOOR BURNING IS
STRONGLY DISCOURAGED ACROSS WESTERN AND NORTHWEST SECTIONS OF THE
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE INCREASED WILD FIRE THREAT WILL CONTINUE FOR THURSDAY AS
BREEZY CONDITIONS AND LOW HUMIDITY WILL BE SEEN FOR PORTIONS OF
THE AREA.

A STORM SYSTEM WILL MOVE THROUGH THE REGION EARLY NEXT WEEK...WITH
CHANCES FOR SHOWERS AND THUNDERSTORMS RETURNING TO THE FORECAST.
HOWEVER...THE THREAT FOR SEVERE WEATHER REMAINS UNCERTAIN AT THIS
TIME THIS FAR OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:00 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more16 hr
Apr 6, 3:12 AM CDTFire Weather WatchLZKBaxter, Conway, Garland, Marion, Perry, Pike16 hr
Apr 6, 2:29 PM CDTFire Weather WatchLZKBaxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 15 more29 hr
Apr 6, 4:20 PM CDTSpecial Weather StatementLZKArkansas25 min

Nearby

Red Flag Warnings in Arkansas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.